# SDR ABXA9500469

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59197079
- Condition: Corroded
- Location: Fs 879-1031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND LONGERON 30 CORRODED FROM FS 908 TO FS 946 IN AFT BAG BIN.  REPLACED LONGERON SECTION IAW DC-9 SRM 51-30-2 AND 51-30-5.
